# SDR DL72S953504

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163233
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MIDFLAP, AFT LOWER SPAR CHORD IS CRACKED 37, 52 INCHES FROM I/B END OF FLAP AND 43 INCHES FROM O/B END OF FLAP.  REPAIRED PER M/M 57520 PG 802 AND 807, INSTALLED DOUBLERS.  FOUND AT HMV SHOP VISIT.
